# SDR SIMA980421

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 11S53173206003
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION, MAINTENANCE REPORTED THE COCKPIT COPILOT FLOOR PANEL BETWEEN FRAMES 7 AND 9 CORRODED.  MAINTENANCE REPAIRED THE FLOOR PANEL IAW ATR DRAWING S531R0161 ISSUE A.  AIR ISSUED A SRAS.  AIRCRAFT RETURNED TO SERVICE.  (X)
